# SDR SWAA2021122251099

- Difficulty date: December 7, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A113-09 R/H A/C BAY STA 663; RBL 9.5; CENTER WING BOX LOWER CHORD IS CRACKED. ; / [01] REMOVED DAMAGED ATTACHED ANGLE FROM L/H SIDE OF STA 663. IAW SRM 57-10-10-2R-5.
